| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-8876 (print)       ISSN 1314-7579 (online)

Jaekeun Park
      Hermite-Hadamard-like and Simpson-like type inequalities for harmonically convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1321-1337

Copyright © 2014 Jaekeun Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Marcela V. Mihai, Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan, Some integral inequalities for harmonic h-convex functions involving hypergeometric functions, Applied Mathematics and Computation, 252 (2015), 257-262 [CrossRef]

Journals | Books | Indexing and abstracting | Author guidelines | Open access